Comedian and former Big Brother Africa housemate, DKB has exposed a gruesome side effect of the Coronavirus vaccine, saying that a police officer he is acquainted with has lost his ability to have erections after taking the vaccine on Saturday.
On Tuesday, March 16, 2021, The Food and Drugs Authority published a statement saying that, it had been observed that the AstraZeneca COVID-19 vaccines was causing blood clots in the bodies of those who had received them in some countries. But, none of such occurrences have been recorded in Ghana.
So far, the AstraZeneca vaccinations have been halted in 14 countries, including 12 European Union member states. 5 other countries have black-listed some particular batches of the vaccines whilst quite a number of governments of countries outside of Europe have stopped using the vaccine. All these are precautionary measures to ensure that no further casualties are recorded.
However, the FDA said in their statement that according to their findings, the vaccine is safe for use as no life-threatening side-effects have been recorded over the two-week period that it has been in use. They further assured the public that there was no need to panic, but they should have faith in the vaccine instead.
DKB however had a completely different opinion, “A police officer I know has lost his erection since he took it on Saturday,” he tweeted.
See tweet below:
A police officer I know has lost his erection since he took it on Saturday! https://t.co/dpc1Uzzdwa
— DKB GRAMMYS (@dkbghana) March 16, 2021
Source: Ghana Web
The post A Police Officer I Know Has Lost His Erection After Taking the Vaccine on Saturday – DKB Claims appeared first on GhBase•com™.